Pain & Fever
Showing results 1 – 10 of 10.
Compare to Aleve® Active Ingredient, Pain Reliver, Fever Reducer
Compare to Advil® Active Ingredient, Pain Reliever, Fever Reducer, Two Bottles, 500 Tablets Each
Compare to Bayer® Low Dose Aspirin active ingredient^, Enteric Coated Aspirin 81 mg, Aspirin Regimen**/Pain Reliever (NSAID)*
Compare to EXTRA STRENGTH TYLENOL® RAPID RELEASE^, Acetaminophen 500 mg, Pain Reliever/Fever Reducer.
Compare to ECOTRIN® active ingredient^, Aspirin 325 mg (NSAID)*, Pain Reliever/Fever Reducer
Compare to EXTRA STRENGTH TYLENOL® PM^, Pain Reliever/Non-Habit Forming Nighttime Sleep Aid.
Pain Reliever/Fever Reducer, Compare to Extra Strength Tylenol® active ingredient**
2 Bottles, 500 Caplets Each
Pain Reliever/Fever Reducer (NSAID), Compare to active ingredient in Advil® Liqui-Gels®**
Compare to EXCEDRIN® EXTRA STRENGTH active ingredients^, Acetaminophen 250 mg, Aspirin 250 mg (NSAID)**, Caffeine 65 mg, Pain Reliever/Fever Reducer.
Pain Reliever/Fever Reducer (NSAID) Compare to Motrin® IB active ingredient**